# SDR DHL9980714C

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZ STAB L/E I/B SECTION I/B INTERIOR LOWER AREA AT APPROX STA FS 53.75 HAS CRACK DAMAGE ON SURFACE AT FASTENER HOLE POINT.  STOP DRILLED CRACK, FABRICATED ANGLE REPAIR 6 X 1 X 1 AND 5 X 1 X 1 PER SRM 51-1-8.
